# SDR UPS98226830

- Difficulty date: May 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 69284809
- Condition: Cracked
- Location: Nr 4 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CRACK GROWING PAST STOP DRILL HOLD IN NR 4 SLAT I/B END RIB.  REMOVED CRACKED RIB AND REPLACED WITH NEW ITEM PER SRM 51-30-2 AND SRM 20-50-01.
